Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on Poincaré's problem for quasi-homogeneous foliations


Authors: Maurício Corrêa Jr. and Márcio G. Soares
Journal: Proc. Amer. Math. Soc. 140 (2012), 3145-3150
MSC (2010): Primary 32S65; Secondary 14M25
Published electronically: January 10, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the question of bounding the degree of curves which are invariant by a holomorphic foliation of a given degree on a well-formed weighted projective plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32S65, 14M25

Retrieve articles in all journals with MSC (2010): 32S65, 14M25


Additional Information

Maurício Corrêa Jr.
Affiliation: Departamento de Matemática, Universidade Federal de Viçosa, Av. P. H. Rolfs, 36571-000 Viçosa, Brasil
Email: mauricio.correa@ufv.br

Márcio G. Soares
Affiliation: Departamento de Matemática, Instituto de Ciências Exatas, Universidade Federal de Minas Gerais, Av. Antonio Carlos 6627, 31270-901 Belo Horizonte, Brasil
Email: msoares@mat.ufmg.br

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11193-1
PII: S 0002-9939(2012)11193-1
Keywords: Holomorphic foliations, weighted projective spaces
Received by editor(s): September 24, 2009
Received by editor(s) in revised form: November 24, 2010, and March 22, 2011
Published electronically: January 10, 2012
Additional Notes: The authors’ work was partially supported by CNPq (Brasil)
Communicated by: Ted Chinburg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.